Academic
Publications
Beurling-Malliavin theory for Toeplitz kernels

Beurling-Malliavin theory for Toeplitz kernels,10.1007/s00222-010-0234-2,Inventiones Mathematicae,N. Makarov,A. Poltoratski

Beurling-Malliavin theory for Toeplitz kernels   (Citations: 5)
BibTex | RIS | RefWorks Download
We consider the family of Toeplitz operators $$c(J,S)=\inf\left\{a:\mathop{\mathrm{ker}}T_{J\bar{S}^{a}}\ne0\right\}.$$ The formula for c(J,S) generalizes the Beurling-Malliavin theorem on the radius of completeness for a system of exponentials.
Journal: Inventiones Mathematicae - INVENT MATH , vol. 180, no. 3, pp. 443-480, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: